# SDR C2XA98CL044

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 3350 · Emergency Lighting
- Part: Contol Unit
- Part number: 7287103503
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4004 - CREW REPORTED THE EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS CONTROL MODULE IAW EMB-145 MM 33-21-01.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  ACFT TT:  1,894.5 HOURS.  TOTAL CYCLES:  1,269. (X)
